| Model Number |
CF-H180AI |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the foreign material cannot be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the colonovideoscope to the service center for evaluation related to a separate issue.During inspection, the service repair technician identified that the device had white foreign material objects in the air/water-tube, cylinder and jet tube.There was no patient involvement.